MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM REAMER EXTRACT ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY IRELAND - 9616671 RECLAIM REAMER EXTRACT ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Catalog Number 297500910
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there is a removal of reclaim hip stem.Instruments were cross threaded in stem implant.Needs replacing.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative

Brand Name
RECLAIM REAMER EXTRACT ADAPTOR
Common Device Name
RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7167139
Report Number1818910-2018-50256
Device Sequence Number1476255
Product Code LXH
UDI-Device Identifier10603295156185
UDI-Public10603295156185
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2017
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer08/22/2018
08/22/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date08/15/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1